Previous |  Up |  Next


Title: MA representation of $l_2$ 2D systems (English)
Author: Rocha, Paula
Language: English
Journal: Kybernetika
ISSN: 0023-5954
Volume: 29
Issue: 5
Year: 1993
Pages: 511-515
Category: math
MSC: 93A10
MSC: 93B28
idZBL: Zbl 0810.93014
idMR: MR1264883
Date available: 2009-09-24T18:43:15Z
Last updated: 2012-06-06
Stable URL:
Reference: [1] D. Goodman: Some stability properties of two-dimensional linear shift-invariant digital filters.IEEE Trans. Circuits and Systems CAS-24 (1977), 4. MR 0444266
Reference: [2] C. Heij: Deterministic Identification of Dynamical Systems.Springer-Verlag, Heidelberg 1989. Zbl 0759.93024, MR 1015289
Reference: [3] B. Levy: 2-D Polynomial and Rational Matrices, and Their Applications for the Modeling of 2-D Dynamical Systems.Ph. D. Thesis, Technical Report No. M735-11, Information Systems Laboratory, Department of Electrical Engineering, Stanford University 1981.
Reference: [4] P. Rocha, J. C. Willems: State for 2D systems.Linear Algebra Appl. 122/123/124 (1989), 1003-1038. MR 1020018
Reference: [5] P. Rocha, J. C. Willems: Controllability of 2D systems.IEEE Trans. Automat. Control AC-S6 (1991), 413-423. MR 1097094
Reference: [6] P. Rocha: Representation of noncausal 2D systems.In: New Trends in Systems Theory (G. Conte, A.M. Perdon and B. Wyman, eds.), Progress in Systems and Control Theory, Vol. 7, 1991. Zbl 0735.93043
Reference: [7] J. C. Willems: From time series to linear system. Part I.Automatica 22 (1986), 5, 561-580. MR 0863344


Files Size Format View
Kybernetika_29-1993-5_12.pdf 315.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo